# SDR F3LA2019120610147

- Difficulty date: December 1, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08102
- Aircraft time: 6,608 hours, 2,842 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 6,608 hours, 2,842 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR BURNT OIL SMELL IN CLIMB FROM 6000 FT - 24000 FT COCKPIT AND AFT CABIN 10 MINUTES.   FOUND OIL OVER SERVICED IN BOTH ENGINES , DRAINED OIL TO WITHIN SERVICEABLE LIMITS. RAN BOTH ENGINES FOR 15 MIN IAW AMM 71-00-00-860-827-A. NO ODOR NOTICED. NO ENGINE OIL LEAKS NOTICED AT THIS TIME A/C OK FOR SERVICE REF TSM 71-00-00-810-892-A. NOTE: BOTH ENGINES OVER SERVICED.
